# SDR HALA2017110800271

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 24,797 hours, 58,479 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Broken
- Location: Anti Retraction
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO A LOUD NOISE FROM NOSE GEAR AFTER TAKEOFF.  FOUND A BROKEN ANTI-RETRACTION SPRING ON THE LANDING GEAR HANDLE MODULE.  FOUND RIGHT UPPER BANANA
FAIRING RUBSTRIP PROTRUDING OUT INTO AIR STREAM.   REMOVED AND REPLACED THE SPRING, SECURED THE RUBSTRIP.
